MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE; HUMERAL STEM PRIMARY, PRESS FIT 7MM

EXACTECH, INC. EQUINOXE; HUMERAL STEM PRIMARY, PRESS FIT 7MM
Model Number 300-01-07
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 12/19/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant medical products: 320-38-00 - equinoxe reverse 38mm humeral liner +0; 320-10-00 - equinoxe reverse tray adapter plate tray +0.
 
Event or Problem Description
As reported, 2 days post op the initial tsa, this 80 y/o male patient was revised due to a midshaft humeral fracture.Undiagnosed intra-operative humeral fracture causing loosening of the humeral stem and dislocation.The case report form indicates this event is possibly related to the device and definitely related to the procedure.This event report was received through clinical data collection activities.
 
Additional Manufacturer Narrative
Section h10: (h3) please disregard the previous report.This event has been determined to be a duplicate and all further information will be captured in 1038671-2022-00599 (b)(4).

Brand Name
EQUINOXE
Common Device Name
HUMERAL STEM PRIMARY, PRESS FIT 7MM
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 ct
gainesville FL 32653
Manufacturer Contact
kate jacobson
3523771140
MDR Report Key14490990
Report Number1038671-2022-00598
Device Sequence Number5176746
Product Code KWT
UDI-Device Identifier10885862079299
UDI-Public10885862079299
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K042021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/24/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number300-01-07
Device Catalogue Number300-01-07
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 05/04/2022
Supplement Date Received by Manufacturer05/04/2022
Initial Report FDA Received Date05/24/2022
Supplement Report FDA Received Date06/24/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age80 YR
Patient SexMale
Patient Weight84 KG
Patient EthnicityNon Hispanic
Patient RaceWhite